# SDR 29GA2021022400001

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 39,580 hours, 44,505 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864141
- Part serial: LK8500258
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT# 9001 BGR/BGR REPORT: GEAR INTRANSIT LIGHT FAILED TO EXTINGUISH RAN QRH AIR RETURN TO BGR. CORRECTIVE ACTION: REMOVED AND REPLACED NLG RETRACT ACTUATOR PERFORMED FUNCTIONAL TEST OF MLG EXTENSION AND RETRACTION.
